# SDR ZZDA2008019

- Difficulty date: April 26, 2007
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039251
- Part serial: 96657
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON EMERGENCY LIGHT TEST THE LIGHTS ON SIDE WALLS AT L1-DOOR, R1-DOOR AND THE TWO LIGHTS AT FLOOR ON RT GALLEY AND THE LIGHTS ON SEAT ROWS 1D, 2D, 3D, AND 10D ARE ALL INOPERATIVE.  REMOVED & REPLACED BATTERY SUPPLY ASSY AND BATTERY REF AMM 33-51-03, OPS CHECKED GOOD.
